# SDR DXTA200702412

- Difficulty date: August 19, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 2,960 hours, 2,300 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: S33682
- Part serial: NSN
- Condition: Burned Out
- Location: Cockpit
- Part time: 2,960 hours, 2,300 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR LIGHT DID NOT ILLUMINATE. PRESSURE BOTTLE WAS USED TO BLOW DOWN GEAR.REPLACED BAD BULB- OPS CHECK GOOD IAW CE560 MM 32-60-00. BLED HYD SYSTEM & SERVICED BLOW DOWN BOTTLE IAW CE560 MM 12-13-01.
